Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("EILBECK JC")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 17 of 17

  • Page / 1
Export

Selection :

  • and

COLLOCATION WITH QUADRATIC AND CUBIC SPLINESKHALIFA AKA; EILBECK JC.1982; IMA J. NUMER. ANAL.; ISSN 0272-4979; GBR; DA. 1982; VOL. 2; NO 1; PP. 111-121; BIBL. 8 REF.Article

A POSSIBLE N SOLITON SOLUTION FOR A NONLINEAR OPTICS EQUATIONGIBBON JD; EILBECK JC.1972; J. PHYS. A; G.B.; DA. 1972; VOL. 5; NO 11; PP. L122-L124; BIBL. 4 REF.Serial Issue

NUMERICAL EVIDENCE FOR BREAKDOWN OF SOLITON BEHAVIOUR IN SOLUTIONS OF THE MAXWELL-BLOCH EQUATIONS.CAUDREY PJ; EILBECK JC.1977; PHYS. LETTERS, A; NETHERL.; DA. 1977; VOL. 62; NO 2; PP. 65-66; BIBL. 5 REF.Article

BIFURCATION, STABILITY DIAGRAMS, AND VARYING DIFFUSION COEFFICIENTS IN REACTION-DIFFUSION EQUATIONSBROWN KJ; EILBECK JC.1982; BULL. MATH. BIOL.; ISSN 0092-8240; GBR; DA. 1982; VOL. 44; NO 1; PP. 87-102; BIBL. 7 REF.Article

NUMERICAL STUDY OF THE REGULARIZED LONG-WAVE EQUATION. II. INTERACTION OF SOLITARY WAVES.EILBECK JC; MCGUIRE GR.1977; J. COMPUT. PHYS.; U.S.A.; DA. 1977; VOL. 23; NO 1; PP. 63-73; BIBL. 10 REF.Article

NUMERICAL STUDY OF THE REGULARIZED LONG-WAVE EQUATION I: NUMERICAL METHODS.EILBECK JC; MCGUIRE GR.1975; J. COMPUT. PHYS.; U.S.A.; DA. 1975; VOL. 19; NO 1; PP. 43-57; BIBL. 14 REF.Article

PULSE EVOLUTION ON COUPLED NERVE FIBRESEILBECK JC; LUZADER SD; SCOTT AC et al.1981; BULL. MATH. BIOL.; ISSN 0092-8240; GBR; DA. 1981; VOL. 43; NO 4; PP. 389-400; BIBL. 1 P.Article

CHAOS IN THE INHOMOGENEOUSLY DRIVEN SINE-GORDON EQUATIONEILBECK JC; LOMDAHL PS; NEWELL AC et al.1981; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1981; VOL. 87; NO 1-2; PP. 1-4; BIBL. 5 REF.Article

THE SINE-GORDON EQUATION AS A MODEL CLASSICAL FIELD THEORY.CAUDREY PJ; EILBECK JC; GIBBON JD et al.1975; NUOVO CIMENTO, B; ITAL.; DA. 1975; VOL. 25; NO 2; PP. 497-512; ABS. ITAL. RUSSE; BIBL. 13 REF.Article

A MODIFIED REGULARIZED LONG-WAVE EQUATION WITH AN EXACT TWO-SOLITON SOLUTION.GIBBON JD; EILBECK JC; DODD RK et al.1976; J. PHYS. A; G.B.; DA. 1976; VOL. 9; NO 10; PP. L127-L130; BIBL. 9 REF.Article

EXACT MULTISOLITON SOLUTION OF THE REDUCED MAXWELL-BLOCH EQUATIONS OF NON-LINEAR OPTICS.CAUDREY PJ; EILBECK JC; GIBBON JD et al.1974; J. INST. MATH. APPL., LONDON; G.B.; DA. 1974; VOL. 14; NO 3; PP. 375-386; BIBL. 17 REF.Article

EXACT MULTISOLITON SOLUTIONS OF THE SELF-INDUCED TRANSPARENCY AND SINE-GORDON EQUATIONSCAUDREY PJ; GIBBON JD; EILBECK JC et al.1973; PHYS. REV. LETTERS; U.S.A.; DA. 1973; VOL. 30; NO 6; PP. 237-238; BIBL. 9 REF.Serial Issue

MULTIPLE FREQUENCY GENERATION BY BUNCHED SOLITONS IN JOSEPHSON TUNNEL JUNCTIONSLOMDAHL PS; SOERENSEN OH; CHRISTIANSEN PL et al.1981; PHYS. REV. B; ISSN 0163-1829; USA; DA. 1981; VOL. 24; NO 12; PP. 7460-7462; BIBL. 8 REF.Article

INTERNAL DYNAMICS OF LONG JOSEPHSON JUNCTION OSCILLATORSCHRISTIANSEN PL; LOMDAHL PS; SCOTT AC et al.1981; APPL. PHYS. LETT.; ISSN 0003-6951; USA; DA. 1981; VOL. 39; NO 1; PP. 108-110; BIBL. 12 REF.Article

MULTIPLE SOLITON AND BISOLITON BOUND STATE SOLUTIONS OF THE SINE-GORDON EQUATION AND RELATED EQUATIONS IN NONLINEAR OPTICSCAUDREY PJ; EILBECK JC; GIBBON JD et al.1973; J. PHYS. A; G.B.; DA. 1973; VOL. 6; NO 8; PP. L112-L115; BIBL. 13 REF.Serial Issue

EXACT MULTISOLITON SOLUTION OF THE INHOMOGENEOUSLY BROADENED SELF-INDUCED TRANSPARENCY EQUATIONSCAUDREY PJ; EILBECK JC; GIBBON JD et al.1973; J. PHYS., A; G.B.; DA. 1973; VOL. 6; NO 5; PP. L53-L56; BIBL. 10 REF.Serial Issue

A MATHEMATICAL MODEL FOR PATTERN FORMATION IN BIOLOGICAL SYSTEMSCATALANO G; EILBECK JC; MONROY A et al.1981; PHYSICA D; ISSN 0167-2789; NLD; DA. 1981; VOL. 3; NO 3; PP. 439-456; BIBL. 24 REF.Article

  • Page / 1